# SDR REXA2014051600514

- Difficulty date: May 16, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 14,723 hours, 9,261 cycles
- System (JASC): 7170 · Engine Drains
- Part: Drain Mast
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-71-440-100 RT ENG LOWER NACELLE DRAIN MAST PAN HAS DAMAGE.  REPAIRED DAMAGED AREA IAW EO R54090.
